# SDR ASOA20140119008

- Difficulty date: January 19, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 28,547 hours, 21,878 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 14529426003
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 1 ENGINE FWD LOWER MOUNT CRACKED.  R & R NR 1 ENGINE FWD LOWER YOKE FITTING IAW EC5450-01073, REV B.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
